# SDR USAA2010040590714

- Difficulty date: April 3, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 65,629 hours, 29,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG PAGE 4211512 - FLT#342-LAS - EEL - OVERWING RIGHT EMERGENCY LIGHT BATTERY FAULT.  MAINTENANCE REMOVED AND REPLACED OVERWING RIGHT EMERGENCY LIGHT BATTERY PER AIRBUS MAINTENANCE MANUAL 33-51-38.
